# SDR A6WA201240603

- Difficulty date: June 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 20,519 hours, 19,864 cycles
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED SMOKE TOILET AMBER CAS MESSAGE IN FLIGHT.  COMPLIED WITH "QRH" NO EVIDENCE OF SMOKE OR FUMES EVIDENT.  RECEIVED AT CRUISE FL 290 MESSAGE POSTS INTERMITTENTLY ON GROUND.    R & R LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD.
